# SDR C2XA00IA169

- Difficulty date: June 20, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURNG A-CHECK INSPECTINO, THE FORWARD SECTION OF THE EMERGENCY PATH LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK IAW ATR42-320 MM 33-51-31, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
